Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3 Publikationen

2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2660829
On parabolic inequalities for generators of diffusions with jumps
Bogachev VI, Röckner M, Shaposhnikov SV (2014)
Probability Theory and Related Fields 158(1-2): 465-476.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1591777
Positive Densities of Transition Probabilities of Diffusion Processes
Bogachev VI, Röckner M, Shaposhnikov SV (2009)
Theory of Probability & Its Applications 53(2): 194-215.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1795496
Elliptic and parabolic equations for measures
Bogachev VI, Krylov NV, Röckner M (2009)
Russian Mathematical Surveys 64(6): 973-1078.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="transition probability"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung